Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid Publication
  • - Lifetime Hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Connect with Scirp >>

Contact Us >>

Article citations

More>>

D. W. Diamond and R. E. Verrecchia, “Optimal Managerial Contracts and Equilibrium Security Prices,” Journal of Finance, Vol. 37, No. 2, 1982, pp. 275-287.
http://dx.doi.org/10.2307/2327326

has been cited by the following article: